Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 11, NWS Northern Indiana

May 10, 20205 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at May 10, 2020, 1:50 PM EDT for 5 counties in Indiana. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2020, 1:50 PM EDT (17:50 UTC)
Expired
May 10, 2020, 2:45 PM EDT
In force
55 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Adams County, IN, Allen County, IN, Huntington County, IN, Wells County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 58 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 1:50 PM EDTTSTM WND DMG2 Nne Fort Wayne, INLARGE TREE DOWN.
May 10, 2:10 PM EDTTSTM WND DMG1 S Fort Wayne, IN15-20 FOOT TREE DOWNED AT ARCADIA CT. AND HOAGLAND AVE. TREE PARTIALLY BLOCKING ARCARDIA CT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2140 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

948 
WUUS53 KIWX 101750
SVRIWX
INC001-003-069-179-183-101845-
/O.NEW.KIWX.SV.W.0011.200510T1750Z-200510T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
150 PM EDT Sun May 10 2020

The National Weather Service in Northern Indiana has issued a

* Severe Thunderstorm Warning for...
  Allen County in northeastern Indiana...
  Southeastern Whitley County in northeastern Indiana...
  Eastern Huntington County in northeastern Indiana...
  Northeastern Wells County in northeastern Indiana...
  Northern Adams County in northeastern Indiana...

* Until 245 PM EDT.

* At 149 PM EDT, a severe thunderstorm was located 8 miles northwest
  of Ossian, moving northeast at 45 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Fort Wayne, Huntington, New Haven, Bluffton, Decatur, Ossian,
  Huntertown, Markle, Aboite, Middletown, Roanoke, Warren, Preble,
  Zanesville, Uniondale, Laud, Yoder, Murray, Peterson and Raber.

This includes the following highways...
 Interstate 469 between mile markers 0 and 20, and between mile
markers 28 and 30.
 Interstate 69 in Indiana between mile markers 278 and 319.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4106 8558 4126 8520 4127 8513 4081 8480
      4080 8480 4068 8542
TIME...MOT...LOC 1749Z 238DEG 19KT 4095 8530 

HAIL...<.75IN
WIND...70MPH
 
$$

NWS
1 follow-up statement
649 
WWUS53 KIWX 101824
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
224 PM EDT Sun May 10 2020

INC069-183-101832-
/O.CAN.KIWX.SV.W.0011.000000T0000Z-200510T1845Z/
Whitley IN-Huntington IN-
224 PM EDT Sun May 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHITLEY AND
EASTERN HUNTINGTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4117 8525 4123 8513 4123 8511 4081 8480
      4080 8480 4075 8505
TIME...MOT...LOC 1822Z 238DEG 19KT 4104 8510 

$$

INC001-003-179-101845-
/O.CON.KIWX.SV.W.0011.000000T0000Z-200510T1845Z/
Allen IN-Wells IN-Adams IN-
224 PM EDT Sun May 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR CENTRAL ALLEN...NORTHEASTERN WELLS AND NORTHERN ADAMS COUNTIES...

At 222 PM EDT, a severe thunderstorm was located over Fort Wayne,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Wayne, New Haven, Decatur, Middletown, Preble, Magley, Poe,
Hessen Cassel, Peterson, Wallen, Monmouth, Maples, Hoagland and
Rivare.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4117 8525 4123 8513 4123 8511 4081 8480
      4080 8480 4075 8505
TIME...MOT...LOC 1822Z 238DEG 19KT 4104 8510 

HAIL...<.75IN
WIND...60MPH
 
$$

NWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:21 AM EDT, 7 hours 29 minutes earlier.

Area forecast discussion, May 10, 6:21 AM EDT, 7 hours 29 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
621 AM EDT Sun May 10 2020

.SYNOPSIS...
Issued at 419 AM EDT Sun May 10 2020

Rather crazy Mother's Day weather in store with periods of showers
and a few thunderstorms and breezy conditions today, followed by much
cooler temperatures tonight. Any plants that may be out will need
covering once again as we head into Monday and Tuesday night.

&&

.SHORT TERM...(Today and Tonight)
Issued at 419 AM EDT Sun May 10 2020

Focus of period will be on well defined upper low presently
moving across southern MN with its eyes set on passing over N
Indiana this afternoon. Disjointed dual cold front setup will move
across the forecast area today. The first front was racing east,
now in western IL with arrival of it into our western counties by
10Z and exiting by 16Z. Some showers were located behind this
feature with hi res models generally showing a weakening trend
over the next several hours until it is almost clear of the area
with some redevelopment expected at that point. While temps are
dropping with the front, dewpoints are increasing behind it (low
to mid 30s ahead vs low to mid 40s behind). It will be along this
feature that we will need to monitor for a non-zero stg-locally
severe storm threat as temperatures are able to warm back into the
50s with 250 to maybe 500 J/KG MLCAPE and shear on the order of
maybe 25 kts. SPC Day1 outlook has maintained the marginal risk
generally east of a Logansport to Goshen to Coldwater line. Setup
will most likely be widely sct to sct showers/storms develop along
this western fringe of the outlook area and race with with
marginal svr hail/wind threat, followed by slightly better
organization into small bowing segments that may enhance localized
wind damage east of I-69 (where better chance for the higher CAPE
values exist).

As briefly mentioned, gradient winds will increase throughout the
day, with some higher gusts of 35 to 40 mph possible. Should
remain below advisory criteria, but somewhat stronger wind fields
aloft could get mixed down with both the second cold front and
stronger showers to push 45 mph.

Behind the second front, coldest air aloft will settle in as the
upper low passes overhead with all models agreeing on -30C 500 mb
temps and strong CAA all leading to scattered to numerous showers
around through at least 00Z, with a threat for gusty winds (mainly
gradient) as well as small hail/graupel as freezing levels come
crashing down.

Some lingering rain/snow showers may be experienced into the
overnight hours but shouldn't amount to much. This activity,
associated cloud cover and winds of around 10 kts should hopefully
stave off any frost formation despite temps falling into the 30s
(low to mid 30s NE half) for overnight lows. Some discussion took
place with our neighbors to the north on frost headlines, but will
defer to day shift to see how winds look tonight.

&&

.LONG TERM...(Monday through Saturday)
Issued at 419 AM EDT Sun May 10 2020

...Frosty nights likely both Monday and Tuesday, but trending
warmer remainder of period...

High pressure will settle in across the region to start out the
period with continued unseasonably cold airmass lingering through
Tuesday night. Coldest day of the week will be Monday when highs
likely won't get above 50 degrees. Clear skies and light winds
both Monday and Tuesday night will allow lows to drop into the low
to mid 30s. Frost advisories will likely be needed for most, if
not all of the forecast area both these nights. This will be
handled in later forecast packages.

There remains a light at the end of the tunnel with a major
pattern shift back to normal and possibly above normal
temperatures by Thursday and beyond as northern stream is finally
shifted north in response to several western US troughs that will
eject east and not only bring the warm weather but also increasing
chances for showers and thunderstorms. Baroclinic zone will be
moving north and south across the region for the second half of
the period, leading to low confidence on specifics with regards to
temps and pops. Arrival of first round of precip looks to be as
early as Weds night with additional waves rippling through into
Sat. Generally stayed with blended pops as they are likely to keep
varying in the coming days and no point chasing them. While some
severe threat later in the week could materialize, greater
likihood of several rounds of rain and maybe some minor hydro
concerns appear more likely.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday Morning)
Issued at 606 AM EDT Sun May 10 2020

A potent upper level trough across the Mid MS Valley will be the
primary weather producer across northern Indiana today. Upper
level forcing is pushing well out ahead of this feature this
morning as an upper level jet streak cuts through base of this
trough and noses into the Ohio Valley. Some increase in elevated
radar returns this morning as upper forcing is coinciding with
broad warm/moisture advection in advance of primary upper low.
Scattered showers will be possible this morning in response to
this increased forcing and a weak low level trough kicking out of
northeast Illinois. Greatest convective potential will likely be
tied to more pronounced cool front just crossing MS River this
morning, with axis of weak sfc based instability developing out
ahead of this trough. Thunder potential somewhat in question
particularly if the lead weak trough produces greater coverage
rain showers that may further limit instability. Will not deviate
from previous forecast with TEMPO thunder mention at KFWA
early/mid afternoon. Otherwise today, southwest wind gusts should
increase shortly after daybreak to around 25 knots with some gusts
to 30 knots late morning/afternoon as winds veer to west. Cigs
should deteriorate to below 2000 feet this afternoon at KSBN and
early this evening at KFWA as secondary surface trough with
stronger cold advection push reaches the terminals. Cigs should
improve back to higher end MVFR or VFR tonight as drier air builds
southward behind this trough. Some weak lake response may take
cigs back down at KSBN late this period, but confidence at this
forecast distance too low to add much detail in this regard.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Lakeshore Flood Advisory from 4 PM this afternoon to 3 AM CDT
     Monday for INZ003.

MI...Lakeshore Flood Advisory from 5 PM this afternoon to 4 AM EDT
     Monday for MIZ077.

OH...NONE.
LM...Gale Warning from 2 PM this afternoon to 11 PM EDT this evening
     for LMZ043-046.

&&

SYNOPSIS...Fisher
SHORT TERM...Fisher
LONG TERM...Fisher
AVIATION...Marsili

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, May 10, 5:41 AM EDT, 8 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
541 AM EDT Sun May 10 2020

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-110945-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-
Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
541 AM EDT Sun May 10 2020 /441 AM CDT Sun May 10 2020/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

Isolated thunderstorms are possible east of a Logansport to Goshen
to Coldwater line today. While small hail and wind gusts to 40 mph
will be the main concern from late morning into this afternoon,
isolated wind gusts to 60 mph and hail up to 1 inch in diameter are
possible with any stronger storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Frost looks likely for Monday and Tuesday night in many areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ003-MIZ077-110945-
La Porte-Berrien-
541 AM EDT Sun May 10 2020 /441 AM CDT Sun May 10 2020/

...LAKESHORE FLOOD ADVISORY IN EFFECT FROM 5 PM EDT /4 PM CDT/ THIS
AFTERNOON TO 4 AM EDT /3 AM CDT/ MONDAY...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-110945-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
541 AM EDT Sun May 10 2020

...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

In the hours before

Local storm report, May 10, 1:16 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
116 PM EDT SUN MAY 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     TSTM WND GST     3 E CHAIN-O-LAKES       41.71N 86.32W
05/10/2020  M43 MPH          ST. JOSEPH         IN   ASOS

1255 PM     TSTM WND GST     2 ESE MONOQUET          41.27N 85.83W
05/10/2020  M41 MPH          KOSCIUSKO          IN   AWOS

            OBSERVATION AT THE WARSAW MUNICIPAL AIRPORT.

1252 PM     TSTM WND GST     2 WSW SIMONTON LAKE     41.73N 86.00W
05/10/2020  M41 MPH          ELKHART            IN   AWOS

&&
Local storm report, May 10, 1:20 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
120 PM EDT SUN MAY 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     TSTM WND GST     2 NW BENTON             41.52N 85.79W
05/10/2020  M45 MPH          ELKHART            IN   ASOS

            45 MPH WIND GUST MEASURED AT GOSHEN AIRPORT.

&&

PBM
Local storm report, May 10, 1:25 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
125 PM EDT SUN MAY 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     HAIL             1 SW GOSHEN             41.57N 85.85W
05/10/2020  E0.25 INCH       ELKHART            IN   COCORAHS

            PEA SIZE HAIL FELL FOR 1 MINUTE.

&&

PBM
Special weather statement, May 10, 1:31 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Northern Indiana
131 PM EDT Sun May 10 2020

INZ017-018-025>027-032>034-OHZ015-024-101830-
Whitley-Jay-Huntington-Blackford-Adams-Wells-Allen-Grant-Van
Wert-Paulding-
131 PM EDT Sun May 10 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ALLEN...SOUTHEASTERN
GRANT...SOUTHEASTERN WHITLEY...BLACKFORD...EASTERN HUNTINGTON...
WELLS...ADAMS...JAY...WESTERN PAULDING AND WESTERN VAN WERT
COUNTIES...

At 131 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 11 miles southeast of Columbia City to 7
miles north of Montpelier to 7 miles west of Muncie. Movement was
east at 40 mph.

Wind gusts of 50 to 55 mph and half inch hail are possible with these
storms.

Locations impacted include...
Fort Wayne, New Haven, Bluffton, Decatur, Portland, Hartford City,
Berne, Upland, Ossian, Dunkirk, Montpelier, Antwerp, Woodburn,
Redkey, Geneva, Monroeville, Payne, Markle, Convoy and Monroe.

This includes the following highways...
 Interstate 469 between mile markers 0 and 29.
 Interstate 69 in Indiana between mile markers 278 and 314.

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4038 8522 4038 8553 4064 8542 4111 8550
      4121 8471 4073 8465 4073 8480 4031 8480
      4031 8522
TIME...MOT...LOC 1731Z 254DEG 35KT 4102 8538 4065 8533 4023 8552

HAIL...0.50IN
WIND...55MPH

MCD
Local storm report, May 10, 1:37 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
137 PM EDT SUN MAY 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     HAIL             1 W COLUMBIA CITY       41.16N 85.50W
05/10/2020  E0.25 INCH       WHITLEY            IN   PUBLIC

&&

PBM
Special weather statement, May 10, 1:39 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Northern Indiana
139 PM EDT Sun May 10 2020

INZ006>009-017-018-MIZ079>081-OHZ001-004-015-101845-
Lagrange-Whitley-Noble-De Kalb-Allen-Steuben-Branch-Hillsdale-St.
Joseph-Defiance-Williams-Paulding-
139 PM EDT Sun May 10 2020

...A LINE OF SHOWERS WILL AFFECT STEUBEN...NORTHERN ALLEN...NOBLE...
NORTHEASTERN WHITLEY...DE KALB...LAGRANGE...SOUTHEASTERN ST.
JOSEPH...SOUTHERN BRANCH...SOUTHWESTERN HILLSDALE...NORTHWESTERN
DEFIANCE...NORTHWESTERN PAULDING AND WESTERN WILLIAMS COUNTIES...

At 137 PM EDT, radar indicated showers were located along a line
extending from near Sturgis to near Columbia City. Movement was east
at 40 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
showers.

Locations impacted include...
Auburn, Sturgis, Kendallville, Columbia City, Angola, Garrett,
Hicksville, Butler, Lagrange, Tri-lakes, Huntertown, Avilla, Albion,
Waterloo, Fremont, Edgerton, Churubusco, Hamilton, Rome City and
Topeka.

This includes the following highways...
 Interstate 469 near mile marker 30.
 Interstate 69 in Indiana between mile markers 315 and 357.
 Interstate 69 in Michigan between mile markers 1 and 8.
 Interstate 80 in Indiana between mile markers 115 and 156.
 Interstate 80 in Ohio between mile markers 0 and 4.

&&

LAT...LON 4191 8472 4121 8471 4111 8550 4180 8555
TIME...MOT...LOC 1737Z 269DEG 34KT 4176 8547 4113 8541

HAIL...0.50IN
WIND...50MPH

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:10 AM EDTSpecial Weather StatementIWXCass, Fulton, LaPorte, Marshall, Pulaski, Saint Joseph and 2 more50 min
May 10, 11:57 AM EDTSpecial Weather StatementIWXCass, Fulton, Marshall, Miami, Saint Joseph63 min
May 10, 12:46 PM EDTSpecial Weather StatementIWXBlackford, Grant, Huntington, Wabash, Wells59 min
May 10, 12:55 PM EDTSpecial Weather StatementIWXElkhart, Kosciusko, LaGrange, Noble, Whitley50 min
May 10, 1:31 PM EDTSpecial Weather StatementIWXAdams, Allen, Blackford, Jay, Wells59 min
May 10, 1:39 PM EDTSpecial Weather StatementIWXDeKalb, LaGrange, Noble, Steuben, Whitley66 min
May 10, 2:08 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, DeKalb37 min
May 10, 2:41 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Steuben49 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.